Advertisement

Communications in Mathematical Physics

, Volume 190, Issue 2, pp 287–307 | Cite as

A Random Matrix Model From Two Dimensional Yang-Mills Theory

Abstract:

We use fat graphs to give a unified treatment of various asymptotic freeness results. In particular, a random matrix model from two dimensional Yang-Mills Theory on the plane is presented.

Keywords

Matrix Model Random Matrix Unify Treatment Random Matrix Model Freeness Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Feng Xu
    • 1
  1. 1.Department of Mathematics, UCLA, Los Angeles, CA 90024, USA. E-mail: xufeng@math.ucla.eduUS

Personalised recommendations